Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions

K. Parand, J. A. Rad. Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions. Applied Mathematics and Computation, 218(9):5292-5309, 2012. [doi]

Authors

K. Parand

This author has not been identified. Look up 'K. Parand' in Google

J. A. Rad

This author has not been identified. Look up 'J. A. Rad' in Google